# SDR TWAA9904601

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Part number: 0105606003
- Condition: Worn
- Location: Row 15 & 16
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHTS TRACK COVERS WERE BROKEN AT ROWS 15 AND 16, CAUSING WIRES TO PULL OUT OF HARNESS.  REPLACED HARNESS AND TRACK COVERS.  CHECK-C 5-6-98 STL.
